# SDR AWXA200401460

- Difficulty date: December 2, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603100
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK FOUND THE UPPER SURFACE OF THE NR 4 SLAT DELAMINATED AT THE INBOARD CORNER BETWEEN WS 521.30 AND WS 531.25. MAINTENANCE CUTOUT DAMAGED SKIN ON UPPER SURFACE OF NR 4 SLAT; FABRICATED AN INTERNAL & EXTERNAL DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5741-04358-ES3.
